Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Erratum: ``Zeros of approximate functional approximations'' [Math. Comp. 21 (1967), 41-48; MR0234629 (38 #2945)] by R. Spira

Author: George Thomason
Journal: Math. Comp. 63 (1994), 829
MSC: Primary 41A60
Original Article: Math. Comp. 21 (1967), 41-48.
MathSciNet review: 1257580
Full-text PDF

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 41A60

Retrieve articles in all journals with MSC: 41A60

Additional Information

Article copyright: © Copyright 1994 American Mathematical Society

American Mathematical Society